University Links: Home Page | Site Map
Covenant University Repository

Converse Variational Stability for Kurzweil Equations Associated with Quantum Stochastic Differential Equations

Bishop, S.A. and Ayoola, E.O. (2013) Converse Variational Stability for Kurzweil Equations Associated with Quantum Stochastic Differential Equations. International Journal of Basic & Applied Sciences IJBAS-IJENS, 13 (2). pp. 70-84. ISSN 130802-2727

[img] PDF
Download (425Kb)

Abstract

In analogous to classical ordinary differential equations, we study and establish results on converse variational stability of solution of quantum stochastic differential equations (QSDEs) associated with the Kurzweil equations. The results here generalize analogous results for classical initial value problems. The converse variational stability guaranteed the existence of a Lyapunov function when the solution is variationally stable

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 24 Jan 2014 10:56
Last Modified: 24 Jan 2014 10:56
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/2050

Actions (login required)

View Item View Item